# SDR SWAA2023103003429

- Difficulty date: September 22, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS927 TO BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT 2023-594295<[01] REPLACED WEB LOCATED BS927 TO BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9;[02] JOB COMPLETED.
